# SDR SWAA2021040155945

- Difficulty date: March 9, 2021
- Submitted: April 1, 2021
- Operation: Air carrier
- Aircraft: N218WN
- Make and model: Boeing 737-7H4
- Aircraft serial: 32489
- Aircraft time: 53,157 hours, 31,841 cycles
- System (JASC): 5320 · Fuselage Miscellaneous Structure
- Part: Gusset
- Condition: Cracked
- Location: Fuselage
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

CRACK GUSSET LOCATED ON BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT / REPLACED GUSSET LOCATED ON BS 500D AT LEVEL STR 19L FWD CARGO COMPARTMENT I.A.W B737-700 SRM 51-40-02 AND DWG #143A7902 REV SHEET 174
